MathSciNet Relay Station
MathSciNet bibliographic data
MR2002723 (2004g:62002) 62-01
Shao, Jun Mathematical statistics. Second edition. Springer Texts in Statistics. Springer-Verlag, New York, 2003. xvi+591 pp. ISBN: 0-387-95382-5
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement